# SDR VNAA0509007

- Difficulty date: September 8, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 1,687 hours, 1,573 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0490
- Condition: Failed
- Location: Hyd System
- Part time: 1,687 hours, 1,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE HYD 1 LO PRESS AND HYD EDP 1A CAUTION MESSAGES ILLUMINATED.  THE CREW FOLLOWED THE QRH AND CONTINUED TO CLT, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ700 AMM 29-11-01-400-801-A01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
